# SDR FDEA202108031925

- Difficulty date: August 3, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 63,180 hours, 37,174 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Lack Of Lube
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LE SLAT DISAGREE BETWEEN UP AND 1 AT 225 KTS/3000  FEET. RAN QRH AND LANDED FLAPS 20 PER QRH.  EMERGENCY DECLARED.  LUBED LEFT AND RIGHT WING LEADING EDGE SLATS REF. B757 AMM 12-21-08-3.  CHECKED BITE ON FSEU'S WITH NO FAULTS NOTED.  RAN SLATS NUMEROUS TIMES WITH NO   FAULTS.
